Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Having discomfort in stomach like something stuck in intestines. Had Citric Magnesium but no help. Advise?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 1410 Questions
Ate some cheese pizza on Saturday and have a discomfort in my stomach for the last few days, I drank prune juice and last night some Citric Magnesium as suggested by a pharmacist, Still not feeling well. Feels like something stuck in my upper intestines. Can you help? THanks
Posted Mon, 2 Sep 2013 in Digestion and Bowels
Answered by Dr. Amit Jain 6 minutes later
Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM).

I think you are having acid peptic disease

Just take a proton pump inhibitor like rabeprazole along with some prokinetic agent for few days and I hope it will relieve your symptoms. You may be right over there that cheese may have precipitated these symptoms as you are lactose intolerant. Also avoid fatty meals for few days.

I hope I have answered your query and this will help you. Remain in touch and get-well soon
Above answer was peer-reviewed by
Follow-up: Having discomfort in stomach like something stuck in intestines. Had Citric Magnesium but no help. Advise? 23 minutes later
Thanks for your help. I'm going to call the pharmacist.
Answered by Dr. Amit Jain 14 minutes later
Ok. Hope you will be fine soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor